MathSciNet Relay Station
MathSciNet bibliographic data
MR2928558 17B37 (05E10)
Kim, Henry H.; Lee, Kyu-Hwan Quantum affine algebras, canonical bases, and $q$-deformation of arithmetical functions. Pacific J. Math. 255 (2012), no. 2, 393–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement